# SDR ABXA20171201142

- Difficulty date: December 1, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,764 hours, 43,320 cycles
- Engine: Ge CF680A
- Engine time: 56,652 hours, 43,562 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Out Of Adjust
- Location: Rt Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE HAD COMPRESSOR STALLS DURING CLIMB BETWEEN FL340 AND FL350. THE THROTTLE WAS RETARDED 10% AND THE COMPRESSOR STALLS STOPPED. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE RIGHT ENGINE'S VARIABLE STATOR VANE SYSTEM WAS INSPECTED AND FOUND OUT OF ADJUSTMENT. THE RIGHT ENGINE'S VARIABLE STATOR VANE FEEDBACK CABLE WAS ADJUSTED AND THE RIGHT ENGINE'S MAIN ENGINE CONTROL (MEC) AND COMPRESSOR INLET TEMPERATURE (CIT) SENSOR WERE REPLACED. THE CAUSE OF THE COMPRESSOR STALLS WAS THE VARIABLE STATOR VANE SYSTEM OUT OF ADJUSTMENT, A FAULTY CIT SENSOR, AND/OR A FAULTY MEC.
